# SDR 96ZZZX2847

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Handle
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/ATL - FLT 110 - AIR RETURN, LANDING GEAR WOULD NOT RETRACT.  FOUND GEAR BYPASS HANDLE DOWN.  REPLACED RIGHT MAIN GEAR DOOR AND LEFT GEAR DOOR BUMPER.  RESET BYPASS HANDLE, OPS CHECK NORMAL.
